Volume 149, Issue 2 – March 1999

Feigenbaum-Coullet-Tresser universality and Milnor’s Hairiness Conjecture

Pages 319-420 by Mikhail Lyubich

Quillen stratification for the Steenrod algebra

Pages 421-449 by John H. Palmieri

Some results on Green’s higher Abel-Jacobi map

Pages 451-473 by Claire Voisin

On Caldéron’s conjecture

Pages 475-496 by Michael Lacey, Christoph Thiele

Scharlemann’s manifold is standard

Pages 497-510 by Selman Akbulut

Local inequalities for plursubharmonic functions

Pages 511-533 by Alexander Brudnyi

A positive solution to the Busemann-Petty problem in $\mathbb{R}^4$

Pages 535-543 by Gaoyong Zhang

The Williams Conjecture is false for irreducible subshifts

Pages 545-543 by Ki Hang Kim, Fred William Roush

The classification of punctured-torus groups

Pages 559-626 by Yair N. Minsky

Group cohomology and the singularities of the Selberg zeta function associated to a Kleinian group

Pages 627-689 by Ulrich Bunke, Martin Olbrich

An analytic solution to the Busemann-Petty problem on sections of convex bodies

Pages 691-703 by Richard J. Gardner, Alexander Koldobsky, Thomas Schlumprecht

Corrigendum: Infinite-modal maps with global chaotic behavior

Pages 705-705 by Maria José Pacifico, Álvaro Rovella, Marcelo Viana